# SDR QXEA2010110300699

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AVIONICS BAY DOOR SURROUND HAS SEVERAL GOUGES AND ONE SMALL AREA OF PITTING.  REMOVED DAMAGE IAW SRM 51-21-06-001-001-A01.  REMOVED .002" FROM ORIGINAL .125" MATERIAL.  MATERIAL REMAINING IS .123" WITHIN LIMITS IAW REO 670-53-21-242.  PERFORMED LPI ON SURROUND, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM LPI 51-20-008-230-A01 AND REO 670-53-21-242.  APPLIED CHEMICAL CONVERSION COATING TO BLENDED AREA IAW REO 670-53-21-242.  WORK PERFORMED ABOVE IS IN CONFORMITY WITH REO670-53-21-242.
